# SDR SCNA96267

- Difficulty date: September 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Discharged
- Location: Airstair
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND AFT AIRSTAIR EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERIES AND OPS CHECKED GOOD.
